# SDR REXA2022050200309

- Difficulty date: April 23, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 18,180 hours, 13,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: NA
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR. CLEANED MEETING POINT LATCH ASSY AND VERIFIED GOOD OPERATION OF PASSENGER DOOR IAW CRJ 900 AMM 52-11-00.
